# SDR R61A201701180113

- Difficulty date: January 18, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 29,755 hours, 18,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9900
- Condition: Cracked
- Location: Cabin
- Part time: 29,755 hours, 18,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS ARE CRACKED AND STAINED THROUGHOUT CABIN. MAINTENANCE REMOVED AND REPLACED THE LIGHTS IAW AMM 33-50-10.
